My girlfriend took the plan B pill about 8 hours after intercourse (condom broke) Now, about 2 weeks later, she is experiencing somewhat of spotting/period. She claims it is brownish sometimes red discharge that has now been going on for about 4 days. It is more than your average discharge but less than what she usually gets for her period. Id just like any information possible and maybe some personal experience would be greatly appreciate. Does the bleeding mean that is it working? Thank you all in advance
As with my answer in your last post:
'All of those are very common Plan B symptoms. Basically, they could be any symptoms that a woman gets with a period or pregnancy, as it's a huge dose of hormone.
Whereas the majority of other symptoms tend to stop after a couple of weeks, the spotting & bleeding can go on a bit longer, & her next period (& possible the one after that) may be late.
Every woman reacts differently, so it's just a case of waiting to see.
She can do a pregnancy test if her period doesn't come on time, to tell whether it is just the Plan B'
The spotting or bleeding does not say Plan B has worked. The only thing that does, is a pregnancy test.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2017 • 4 answers
Updated 16 Feb 2015 • 1 answer
Updated 27 Mar 2018 • 2 answers
Updated 9 Sep 2018 • 4 answers
Updated 1 Aug 2017 • 1 answer